# SDR DALA2022040602329

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,984 hours, 40,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA Y1116 AND STR R11 CRACKED. REMOVED DAMAGED AREA PER B717SRM 53-00-07-2R-1. FABRICATED & INSTALLED REPAIR PARTS IAW B717 SRM53-00-07-2R-1. (LP #2182161)
